# SDR IPXA3M79317

- Difficulty date: July 6, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48596
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT INBD FLAP UPPER SKIN DENTED/GOUGED.     REPAIRED RH IB FLAP UPPER SKIN AT STA. XIFH165 PER MD11 SRM 57-00-01 REPAIR 1 FIG.201 SHT 3 (MAJOR)
